RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 197, Number 3  


The $1/N$-expansion for flag-manifold $\sigma$-models
D. V. Bykov
345
Multidimensional nonlinear Klein–Gordon equations and rivertons
V. M. Zhuravlev
356
Integrability of a multicomponent coupled dispersionless integrable system
H. Wajahat A. Riaz, Mahmood ul Hassan
371
The topology of isoenergetic surfaces for the Borisov–Mamaev–Sokolov integrable case on the Lie algebra $so(3,1)$
R. Akbarzadeh
385
Symmetry analysis of variable-coefficient time-fractional nonlinear systems of partial differential equations
R. K. Gupta, K. Singla
397
Calogero–Moser model and $R$-matrix identities
A. V. Zotov
417
Determinant representations for scalar products in the algebraic Bethe ansatz
N. A. Slavnov
435
Higher Hirota difference equations and their reductions
A. K. Pogrebkov
444
Calculation of the discrete spectrum of some two-dimensional Schrödinger equations with a magnetic field
A. V. Marikhina, V. G. Marikhin
464
Discretization of Hamiltonian systems and intersection theory
A. V. Tsiganov
475
Second-order equations for fermions on Schwarzschild, Reissner–Nordström, Kerr, and Kerr–Newman space–times
V. P. Neznamov
493
Evolution of holographic entropy quantities for composite quantum systems
I. Ya. Aref'eva, I. V. Volovich, O. V. Inozemtsev
510
Plane symmetric solutions in $f(\mathcal{G},T)$ gravity
M. F. Shamir, A. Saeed
518
Projective synchronization of piecewise nonlinear chaotic maps
S. Ahadpour, A. Nemati, F. Mirmasoudi, N. Hematpour
530
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019